# SDR 20001030SH003

- Difficulty date: March 27, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N110FT
- Make and model: Lear 35A
- Aircraft serial: 471
- System (JASC): 3242 · Brake
- Part: Fitting
- Part number: AN8334C
- Condition: Leaking
- Location: Lt Mlg Brake
- Component: Brake Housing
- Component part number: 50030964
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD WHEEL BRAKE ASSY LEAKED HYDRAULIC FLUID.  MAINTENANCE FOUND FITTING IN BRAKE HOUSING TO FLEX.  HYDRAULIC HOSE WAS LEAKING.  REPLACED O-RING AND BACK-UP RING ON FITTING.  LEAK CHECKED AND BLED BRAKES.  NO DEFECTS NOTED.  (X)
